# SDR 2002UALA01294

- Difficulty date: August 11, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 8,200 hours, 2,159 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 128A0580
- Condition: Defective
- Location: Cargo Bay
- Part time: 8,200 hours, 2,159 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, F, A

## Discrepancy

COCKPIT HAD AFT CARGO PIT FIRE INDICATION ON EICAS.  DISCHARGED BOTH FIRE BOTTLES AS PRECAUTION.  FALSE FIRE ALARM CAUSED BY DEFECTIVE AFT CARGO COMPARTMENT SMOKE DETECTOR.  SMOKE DETECTOR WAS REPLACED.
